Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 40 Issue: 4

On Semisymmetric Cubic Graphs of Order 10p3

Pages
—
Publication Date
2011-04-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗

Abstract

-

Özet

-

🔖

Cite This Article

Alaeiyan, M., Onagh, B. N. (2011). On Semisymmetric Cubic Graphs of Order 10p3. Hacettepe Journal of Mathematics and Statistics, Volume: 40 Issue: 4. https://ajindex.com/articles/1403624

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (13)

  1. Alaeiyan, M. and Ghasemi, M. Cubic edge-transitive graphs of oredr 8p2, Bull. Austral. Math. Soc. 77, 315–323, 2008.
  2. Archdeacon, D., Kwak, J. H., Lee, J and Sohn, M. Y. Bipartite covering graphs, Discrete Math. 214, 51–63, 2000.
  3. Conder, M. and Malniˇc, A., Maruˇsiˇc, D. and Potoˇcnik, P. A census of semisymmetric cubic graphs on up to 768 vertices, J. Algebraic Combin. 23, 255–294, 2006.
  4. Dixon, J. D. and Mortimer, B. Permutation Groups (Springer-Verlag, New York, 1996).
  5. Du, S. S. and Xu, M. Y. A classification of semisymmetric graphs of order 2pq, Com. in Algebra 28 (6), 2685–2715, 2000.
  6. Feng, Y. Q. and Kwak, J. H. Classifying cubic symmetric graphs of order 10p or 10p2, Sci. China Ser. A. 49, 300–319, 2006.
  7. Folkman, J. Regular line-symmetric graphs, J. Combin. Theory 3, 215–232, 1967.
  8. Gorenstein, D. Finite Simple Groups (New York: Plenum Press, 1982).
  9. Lu, Z., Wang, C. Q. and Xu, M. Y. On semisymmetric cubic graphs of order 6p2, Science in Chaina Ser. A Math. 47, 11–17, 2004.
  10. Malniˇc, A., Maruˇsiˇc, D. and Wang, C. Q. Cubic edge-transitive graphs of order 2p3, Discrete Math. 274, 187–198, 2004.
  11. Malniˇc, A., Maruˇsiˇc, D. and Potoˇcnik, P. On cubic graphs admitting an edge-transitive solvable group, J. Algebraic Combin. 20 (2004), 99–113, 2004.
  12. Tutte, W. T. Connectivity in Graphs (Toronto University Press, Toronto, 1966).
  13. Wang, C. Q. Semisymmetric Cubic Graphs of Order 2p2q(Com2MaC Preprint Series, ). Wielandant, H. Finite Permutation Groups (Acadamic Press, New York, 1964).